×

zbMATH — the first resource for mathematics

Greatest prime factor of a polynomial. (English) Zbl 0267.12002

MSC:
11R09 Polynomials (irreducibility, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. L. Chebyshev, Selected Works [in Russian], Moscow (1955).
[2] G. Polya, ?Arithmetical investigation of polynomials,? Math. Zeitschrift,1, 143-148 (1918). · JFM 46.0240.04 · doi:10.1007/BF01203608
[3] K. Mahler, ?Approximation of algebraic numbers,? Math. Ann.,107, 691-730 (1933). · Zbl 0006.10502 · doi:10.1007/BF01448915
[4] K. Mahler, ?Greatest prime factor of a second-degree special polynomial,? Archiv, für Math. Naturvid.,41, No. 6 (1935).
[5] T. Nagell, ?Greatest prime factor of an ordinary second-degree polynomial,? Math. Ann.,144, 284-292 (1937). · Zbl 0016.10104 · doi:10.1007/BF01594177
[6] A. Schinzel, ?On two theorems of Gelfond and some of their applications,? Acta Arithmetica,13, No. 2, 177-236 (1967). · Zbl 0159.07101
[7] M. Keates, ?On the greatest prime factor of a polynomial,? Proc. Edinburgh Math. Soc.,16, No. 4, 301-303 (1969). · Zbl 0188.10201 · doi:10.1017/S0013091500012967
[8] A. Baker, ?The diophantine equation y2=ax3+bx2+cx+d,? J. London Math. Soc.,43, 1-9 (1968). · Zbl 0155.08701 · doi:10.1112/jlms/s1-43.1.1
[9] G. Babaev and N. I. Fel’dman, ?Proof of a lemma of Siegel,? Kiberneticheskii sb.,5, 29-32 (1962).
[10] J. Coates, ?An effective p-adic analogue of a theorem of Thue. II. The greatest prime factor of a binary form,? Acta Arithmetica,16, No. 4, 399-412 (1970). · Zbl 0221.10026
[11] V. G. Sprindzhuk, ?Greatest prime factor of a binary form,? Dokl. Akad. Nauk BSSR,15, No. 5, 389-391 (1971). · Zbl 0212.39003
[12] V. G. Sprindzhuk, ?Effective estimate of rational approximations to algebraic numbers,? Dokl. Akad. Nauk BSSR,14, No. 8, 681-683 (1970).
[13] V. G. Sprindzhuk, ?New application of p-adic analysis to the representation of numbers by binary forms,? Izv. Akad. Nauk SSSR, Ser. Matem.,34, No. 5, 1038-1063 (1970). · Zbl 0219.10036
[14] V. G. Sprindzhuk, ?Rational approximations to algebraic numbers,? Izv. Akad. Nauk SSSR, Ser. Matem.,35, No. 5, 991-1007 (1971). · Zbl 0231.10022
[15] A. I. Vinogradov and V. G. Sprindzhuk, ?Representation of numbers by binary forms,? Matem. Zametki,3, No. 4, 369-376 (1968). · Zbl 0164.35303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.